Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 9
Published by Univerzita Mateja Bela.
Year of issue 2001.
ISBN 80-8055-662-8
Pages 67
Editor-in-chief Roman Nedela
Executive Editor Dana Smutná

Full issue can be downloaded here as Download PDF PDF (25.2 MB).
Contents
1. 
 Pages 3-6
 by Ján Beka
 Download Download PDF PDF (1.5 MB)
 
2. 
 Pages 7-12
 by Antonio Boccuto and Beloslav Riečan
 Download Download PDF PDF (1.7 MB)
 
3. 
 Pages 13-28
 by Antonio Breda d'Azevedo and Roman Nedela
 Download Download PDF PDF (7.6 MB)
 
4. 
 Pages 29-42
 by Anton Dekrét and Ján Bakša
 Download Download PDF PDF (6.0 MB)
 
5. 
 Pages 43-50
 by Alfonz Haviar and Gabriela Monoszová
 Download Download PDF PDF (3.0 MB)
 
6. 
 Pages 51-60
 by Danica Jakubíková-Studenovská and Gabriela Kövesiová
 Download Download PDF PDF (3.6 MB)
 
7. 
 Pages 61-67
 by Peter Maličký
 Download Download PDF PDF (1.8 MB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017